- NO Sleep
Another 4am wake up, I woke up this morning fully awake. This is one of the worst side effects of Prednisone. I’m still on 50mg, one more week and then 40mg 2 weeks,30mg 2 weeks, 20mg 2 weeks and even slower then. The awful thing about Prednisone it keeps you up all night. So to say I’ve had horrible nights of sleep the last few nights would be true.
2. Weight gain
Once again, I find myself in the same place. After every stroke or major happening they usually raise my Prednisone (this time to 1000mg/1m) and then taper it down to (60m, 50m, 40m, 30m, 20m down to 5mg). So in a way to get back at this, I try to do some sort of exercise everyday, at the moment I do 30 minutes on the treadmill walking until I reach 45mins.
3. Moonface / Cushings
After a week on any dose your face will start looking like a cushion or what they call a moonface – exactly as it sounds (horrible) it is, my face looks like I ate a box of donuts a day (so far from the truth). I just look, tired and I am.